# SDR 06FDEA2652

- Difficulty date: July 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310
- Aircraft serial: 364
- Aircraft time: 46,248 hours, 19,985 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON IB SIDE RIB 16A HAS CORROSION AROUND FAST HOLES REF N00174.  REMOVED CORROSION ON RIB 16A GUSSET IAW A310 SRM 51-72-10 FOUND TO BE OUT OF LIMITS.  REPLACED RIB 16A GUSSET IAW A310 SRM 51-40-21.
